# SDR DALA2019031701775

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0988493) DURING INSPECTION FOUND CRACK INSPAR RIB 3 AT LT HORIZONTAL STABILIZER STAB STA 92.70. PERFORMED PERMANENT REPAIR ON INSPAR RIB 3 AT LT HORIZONTAL STABILIZER STAB. STA 92.70 ASPER SRM 55-10-09 REPAIR 5 DETAIL A, SRM 51-40-02, REPAIR 5.
